# SDR HEEA082550

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 18,643 hours
- System (JASC): 3442 · Weather Radar System
- Part: Fuse
- Condition: Burned Out
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RADAR SYSTEM INOPERATIVE.  FOUND FUSE BURNED. REPLACED TRANSISTORS Q601, Q604, AND Q605.  REPAIRED PROBLEM.  BENCH CHECK GOOD.
